|   | 
Details
   web
Records
Author Arbelaez, H.; Hernandez, R.; Sierra, W.
Title Normal harmonic mappings Type
Year 2019 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.
Volume 190 Issue 3 Pages 425-439
Keywords Harmonic mappings; Normal family; Normal mappings; Univalent function
Abstract The main purpose of this paper is to study the concept of normal function in the context of harmonic mappings from the unit disk D to the complex plane. In particular, we obtain necessary conditions for a function f to be normal.
Address [Arbelaez, Hugo] Univ Nacl Colombia, Medellin, Colombia, Email: hjarbela@unal.edu.co;
Corporate Author Thesis
Publisher Springer Wien Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0026-9255 ISBN Medium
Area Expedition Conference
Notes WOS:000490002700003 Approved
Call Number UAI @ eduardo.moreno @ Serial 1087
Permanent link to this record
 

 
Author Arevalo, I.; Hernandez, R.; Martin, M.J.; Vukotic, D.
Title On weighted compositions preserving the Caratheodory class Type
Year 2018 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.
Volume 187 Issue 3 Pages 459-477
Keywords Functions with positive real part (Caratheodory class); Weighted composition transformation; Angular derivative; Inner functions; Fixed points; 30C45; 47B33
Abstract We characterize in various ways the weighted composition transformations which preserve the class P of normalized analytic functions in the disk with positive real part. We analyze the meaning of the criteria obtained for various special cases of symbols and identify the fixed points of such transformations.
Address [Arevalo, Irina; Vukotic, Dragan] Univ Autonoma Madrid, Dept Matemat, E-28049 Madrid, Spain, Email: irina.arevalo@uam.es;
Corporate Author Thesis
Publisher Springer Wien Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0026-9255 ISBN Medium
Area Expedition Conference
Notes WOS:000445654000004 Approved
Call Number UAI @ eduardo.moreno @ Serial 916
Permanent link to this record
 

 
Author Bravo, V.; Hernandez, R.; Ponnusamy, S.; Venegas, O.
Title Pre-Schwarzian and Schwarzian derivatives of logharmonic mappings Type
Year 2022 Publication Monatshefte Fur Mathematik Abbreviated Journal Monatsh. fur Math.
Volume 199 Issue 4 Pages 733-754
Keywords Pre-Schwarzian and Schwarzian derivatives; Harmonic and logharmonic mappings; Univalence criterion
Abstract We introduce definitions of pre-Schwarzian and Schwarzian derivatives for logharmonic mappings, and basic properties such as the chain rule, multiplicative invariance and affine invariance are proved for these operators. It is shown that the pre-Schwarzian is stable only with respect to rotations of the identity. A characterization is given for the case when the pre-Schwarzian derivative is holomorphic.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0026-9255 ISBN Medium
Area Expedition Conference
Notes WOS:000750771000001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1531
Permanent link to this record